Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HS1 ADULT SMART PADS CARTRIDGE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS NORTH AMERICA LLC HS1 ADULT SMART PADS CARTRIDGE
Model Number
M5071A
Medical Device Problem Code
Material Separation (1562)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was determined that the pads adhesive may not meet the contact surface area specifications.
New Search
Submit an Adverse Event Report
Brand Name
HS1 ADULT SMART PADS CARTRIDGE
Common Device Name
PADS
Manufacturer
(Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer
(Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
dana tackett
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key
13450690
Report Number
3030677-2022-00716
Device Sequence Number
20383239
Product Code
MKJ
UDI-Device Identifier
00884838023741
UDI-Public
00884838023741
Combination Product (Y/N)
N
Initial Reporter Country
JA
PMA/510(K) Number
P160029
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign,Distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Expiration Date
07/31/2021
Device Model Number
M5071A
Device Catalogue Number
M5071A
Device Lot Number
Y012119-06
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/13/2022
Initial Report FDA Received Date
02/04/2022
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number
1
Patient Sex
Unknown